# SDR NOCA0297

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - L4 DOOR SLIDE/RAFT INADVERTENTLY DEPLOYED BY GROUND SERVICE PERSONNEL, DUE TO SLIDE/RAFT BEING LEFT IN THE ENGAGED POSITION.  INSPECTED THE AREA AND REPLACED L4 DOOR SLIDE/RAFT, AND DOOR ASSIST RESERVOIR.  PERFORMED REQUIRED INSPECTION FUNCTIONS AND POWER ASSIST OPERATION.  BOTH CHECKED OK.  (M)
